# SDR FDEA202207151732

- Difficulty date: July 15, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26270
- Aircraft time: 47,019 hours, 20,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Cracked
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR HOLD-OPEN LOCK BROKEN.  REMOVED AND REPLACED L1 DOOR HOLD OPEN LOCK REF AMM 52-11-08-4. OK FOR SERVICE.
